Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 124, Number 3

All articles in this issue are freely accessible.

Existence theorems for weak and usual optimal solutions in Lagrange problems with unilateral constraints. I
Lamberto Cesari.
Trans. Amer. Math. Soc. 124 (1966), 369-412
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0203542
Existence theorems for weak and usual optimal solutions in Lagrange problems with unilateral constraints. II. Existence theorems for weak solutions
Lamberto Cesari.
Trans. Amer. Math. Soc. 124 (1966), 413-430
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0203543
Massey higher products
David Kraines.
Trans. Amer. Math. Soc. 124 (1966), 431-449
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0202136
Lattices and the adjoint group of a Lie group
Howard Garland and Morikuni Goto.
Trans. Amer. Math. Soc. 124 (1966), 450-460
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0199311
Congruence-invariant measures in uniform spaces
David B. Lewin.
Trans. Amer. Math. Soc. 124 (1966), 461-467
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0197681
A factorization algorithm for $q×q$ matrix-valued functions on the real line $R$
Habib Salehi.
Trans. Amer. Math. Soc. 124 (1966), 468-479
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0199899
Integral geometry in homogeneous spaces
John E. Brothers.
Trans. Amer. Math. Soc. 124 (1966), 480-517
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0202099
Piercing points of homeomorphisms of differentiable manifolds
Jerome L. Paul.
Trans. Amer. Math. Soc. 124 (1966), 518-532
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0212824
Inverse limits and homogeneity
Richard M. Schori.
Trans. Amer. Math. Soc. 124 (1966), 533-539
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0198416
Functions satisfying a weighted average property. II
Anil Kumar Bose.
Trans. Amer. Math. Soc. 124 (1966), 540-551
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0204679
A characterization of the cutpoint-order on a tree
Shwu-yeng T. Lin.
Trans. Amer. Math. Soc. 124 (1966), 552-557
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0199847
Some inclusion relations between matrices compounded from Cesaro matrices
A. J. White.
Trans. Amer. Math. Soc. 124 (1966), 558-568
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0200642